# SDR 97ZZZX4813

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 8011 · Engine Starter
- Part: Bendix Drive
- Part number: ESEBB142A
- Condition: Failed
- Location: Starter
- Part time: 258 hours
- Component: MHB4014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENDIX DRIVER FAILED AFTER 194 HOURS, REPLACED WITH SAME, FAILED AFTER 62 HOURS, REPLACED WITH SAME, FAILED AFTER 396.6 HOURS. REPLACED WITH EBB142A.  EBB142A FAILED TO EXTEND AT 258 HOURS, CLEANED AND LUBED PER MFG, FAILED TO EXTEND AFTER 21 HOURS.
